Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Gas comes out when urinate, stomach and abdomen pain, test done no infection. what could it be?



Sometimes when I urinate, gas (I'm guessing) comes out. It is not gas from my bowels. I also have pain in my stomach and abdomen. I was checked for a UI and was treated. The symtomes went away for a couple of weeks. Just recently the gas was back. I went today to get another test but there was no infection. What else could it be?

Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank for asking to HCM
You must be applying force while passing the urine, or you must be cross checking it whether gas expel or not, because while passing urine one need not to apply any force, urine comes out with it own, even if it comes at the time of voiding why to worry, this is not the indication of any disease, or abnormality you just control your self, every thing will be alright. have nice day.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor